# SDR SWAA2022012405238

- Difficulty date: May 12, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 40899
- Aircraft time: 40,899 hours, 27,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT-OUT LOWER FWD CORNER SCUFF PLATE CRACKED. / AFT CARGO DOOR CUTOUT LOWER FWD CORNER SCUFF PLATE CRACKED REMOVED CRACKED SCUFF PLATE AND HAD BACK SHOP WELD CRACK ON WO # 35684-1000-0001 REINSTALLED NEWLY WELDED SCUFF PLATE ON JOB # EA 1-A53-2076 REV 11
